# SDR IPXA1564800

- Difficulty date: February 14, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Bent
- Location: Bs 1740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SUPPORT ANGLE AT BS 1740, STR29R IS BENT.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SUPPORT ANGLE IAW SRM 51-40-02.
